# SDR IXXA05SMN63S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXTERNAL DOUBLER ON AFT LOWER FUSELAGE, STA FS 1540.000, L-35.5L REPAIR MUST BE UPGRADED.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05271 DATE 06-29-05, SEMAN DWG ED 4001 DATE 06-22-05, EO SEMAN NR 2005903 DATE 06-29-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. PERFORMED DETAILED VISUAL INSPECT NO CRACK, CORROSION FOUND. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.080”) + INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW SEMAN ED 4001. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 40001 DC-8 SRM 51-1-21 PAGE 1,
